# SDR AU010272

- Difficulty date: March 14, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB18355515H
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE VIBRATION AND NOISE.
